Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The uniformization of a class of simply connected Riemann surfaces.


Author: H. B. Curtis
Journal: Proc. Amer. Math. Soc. 11 (1960), 511-516
MSC: Primary 30.45
MathSciNet review: 0130365
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. R. MacLane, Riemann surfaces and asymptotic values associated with real entire functions, The Rice Institute, Houston, Texas, 1952. Rice Inst. Pamphlet. Special Issue. MR 0053219
  • [2] H. E. Taylor, Determination of the type and properties of the mapping functions for certain classes of Riemann surfaces, Ph.D. Thesis, The Rice Institute, 1950.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0130365-4
Article copyright: © Copyright 1960 American Mathematical Society